Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Blood in urine. Taken viagra, taking Flonisolide, Symbicort. Should I be worried?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 922 Questions
Question
I took a viagra and found blood in urine
I use Flonisolide and Symbicort
Posted Tue, 22 May 2012 in General Health
 
 
Answered by Dr. Ajit Naniksingh Kukreja 3 hours later
Hi

Thanks for posting your query

If this is painless, it is side effect of the medicine

It has been proved that 0.18% patients taking viagra have haematuria [Boold in urine]

Yet ,I would suggest you stop taking viagra and observe if it persists you should investigate for your Kidney, Ureter, Bladder and Prostate , considering your age it is better you rule out any pathology

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept my reply and rate it

Get Well Soon



Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor